# SDR DHL200070952D

- Difficulty date: July 8, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65185333
- Condition: Cracked
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 L/E FLAP CENTER HINGE FITTING ON L/E CRACKED AROUND SUPPORT ROD.  REMOVED CENTER HINGE FITTING PER SRM 51-30-2.  INSTALLED NEW HINGE FITTING PER SRM 57-50-2.
